# SDR UPS97824524

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT WING L/E SECTION BTWN PYLONS AT I/B END HAS 3 CRACKS AROUND FASTENERS (LWR L/E SKIN).  REPAIRED IAW SRM 57-2-0, 51-1-21, AND ADDN DC8-5720-4087-B.
